# SDR FDEA202401170130

- Difficulty date: January 17, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398674321090
- Condition: Cracked
- Location: Frm 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE S-33R WEB STRAP CRACK AT FR85 PLUS 6" AREA. CRACKED SECTION REPLACED NEW PART INSTALLED WITH RIVETS I.A.W A300-600F SRM 51-72-10-  001 PAGE2 AND 51-40-21-001 PARA6 PAGE 7B-23
